# SDR USAA950384

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 10126213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY EXIT LIGHT AT EXIT ROW INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT AT EXIT ROW.  OPS CHECKS NORMAL.  (W)
